# SDR UALA2012092505436

- Difficulty date: September 24, 2012
- Submitted: September 26, 2012
- Operation: Air carrier
- Aircraft: N458UA
- Make and model: Airbus A320-232
- Aircraft serial: 1163
- Aircraft time: 41,641 hours, 17,572 cycles
- Engine: Iae V2527A5
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Shade
- Condition: Broken
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O SUN SHADE BROKEN.  REPLACED AND INSTALLED SUN SHADE.
